Complutense University Library

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 11.

Biswas, Indranil and Gómez , Tomás L. and Muñoz, Vicente (2011) Rationality and Brauer group of a moduli space of framed bundles. Tbilisi Mathematical Journal, 4 . pp. 31-38. ISSN 1875-158X

Biswas, Indranil and Gómez , Tomás L. and Muñoz, Vicente (2012) Automorphisms of moduli spaces of symplectic bundles. International Journal Mathematics, 23 (5). p. 1250052. ISSN 0129-167X

Biswas, Indranil and Gómez , Tomás L. and Muñoz, Vicente (2013) Automorphisms of moduli spaces of vector bundles over a curve. Expositiones Mathematicae, 31 (1). pp. 73-86. ISSN 0723-0869

Biswas, Indranil and Logares, M. and Muñoz, Vicente (2012) Brauer group of moduli spaces of pairs. Communications in Algebra, 40 (5). pp. 1605-1617. ISSN 0092-7872

Biswas, Indranil and Muñoz, Vicente and Sánchez Hernández, Jonathan (2013) Equivariant vector bundles and logarithmic connections on toric varieties. Journal of Algebra, 384 . pp. 227-241. ISSN 0021-8693

Gómez Tomás, L. and Langer, Adrián and Schmitt, Alexander H.W. and Sols Lucía, Ignacio Moduli spaces for principal bundles in large characteristic. In Teichmüller theory and moduli problem. Ramanujan Mathematical Society Lecture Notes Series (10). Ramanujan Math. Soc., pp. 281-371. ISBN 9789380416007

Biswas, Indranil and Muñoz, Vicente (2010) Moduli spaces of connections on a Riemann surface. In Teichmüller theory and. Ramanujan Mathematical Society (10). International Press, Massachusetts, U.S.A, pp. 95-111. ISBN 978-1-57146-195-7

Biswas, Indranil and Logares, M. and Muñoz, Vicente (2012) Rationality of the moduli space of stable pairs over a complex curve. In Nonlinear Analysis:Stability, Approximation, and Inequalities. Springer Optimization and Its Applications (68). Springer, Springer New York, pp. 65-77. ISBN 978-1-4614-3497-9

Biswas, Indranil and Muñoz, Vicente (2007) The Torelli theorem for the moduli spaces of connections on a Riemann surface. Topology and its Applications, 46 (3). pp. 295-317. ISSN 0166-8641

Biswas, Indranil and Muñoz, Vicente (2009) Torelli theorem for moduli spaces of SL(r,C) -connections on a compact Riemann surface. Communications in contemporary mathematics, 11 (1). pp. 1-26. ISSN 0219-1997

Biswas, Indranil and Gomez, Tomas and Muñoz, Vicente (2010) Torelli theorem for the moduli space of framed bundles. Mathematical Proceedings of the Cambridge Philosophical Society, 148 (3). pp. 409-423. ISSN 0305-0041

This list was generated on Sun Sep 21 02:58:56 2014 CEST.